Access count of this item: 54

Files in This Item:
File Description SizeFormat 
0182-9.pdf690.49 kBAdobe PDFView/Open
Title: Limits of Discrete Series for the Lorentz Groups (ユニタリ表現論とその応用)
Authors: 米山, 俊昭  KAKEN_name
Author's alias: YONEYAMA, TOSHIAKI
Issue Date: Aug-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 182
Start page: 141
End page: 155
Appears in Collections:Theory of Unitary Representation and Its Application

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.